# SDR SWIA2021071459533

- Difficulty date: March 18, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTALS DD1,DD1A AND DD2 ARE CORRODED. TRANSFERED FROM CAMP 22467622     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD2 IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01,  REV 38B DATED 14 DEC 2020,  COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE, REFER TO CONTINUE CARD FOR WORK PERFORMED
